Research

Inexact inverse iteration with variable shift for nonsymmetric generalised Eigenvalue problems


Reference:

Berns-Miller, J. and Spence, A., 2006. Inexact inverse iteration with variable shift for nonsymmetric generalised Eigenvalue problems. SIAM Journal on Matrix Analysis and Applications, 28 (4), pp. 1069-1082.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1137/050623255

Details

Item Type Articles
CreatorsBerns-Miller, J.and Spence, A.
DOI10.1137/050623255
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7049

Export

Actions (login required)

View Item